# SDR GTIA2024121038586

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,515 hours, 7,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT ON SHORT FINAL, TURNED PACK 1 OFF AND IT DISSIPATED-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A, CONFIRMED PACK 1 AS SOURCE OF ODOR IN THE COCKPIT SEE L/P 3633516-2 FOR DISPOSITION
